Original Articles

THE EXPONENTIABLE MORPHISMS IN KELLEY ARE THE OPEN MAPS

Published in: Quaestiones Mathematicae
Volume 20, issue 4, 1997, pages: 721–728
DOI: 10.1080/16073606.1997.9632240
Author(s): Francesca CagliariDepartment of Mathematics, Italy, Sandra MantovaniDepartment of Mathematics, Italy

Abstract

We show that in the category Kelley of Hausdorff k-spaces a map is exponentiable if and only if it is open and that any open surjection is an effective descent morphism.

Get new issue alerts for Quaestiones Mathematicae